HonCode

Go Back   HER2 Support Group Forums > Clinical Trials
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 01-24-2004, 07:14 PM   #1
Alice/Vienna Austria
Guest
 
Posts: n/a
Hi!
Not in the UK but in Austria.
Got randomized for the 2yr. arm. Started last March.

Had no sideeffects whatsoever until Dec. Then started with dizziness " at times really bad like Spinning Wheel and throwing up.
Got checked out (even CT of brain) - everything fine - could be a histamin reaction (kind of like migraine which I easily get Dec/Jan.) and getting med. for that now and feeling ok again.

HERA is a pain in the bud at times - especially if you´re having any kind of ""could-be-a-sideeffect""... but I count on the Herceptin!!!

Had 8cm DCIS with IDC components" 12/20 nodes+ ER-/Pr~50%+ Her2+++
Was 31 at dx (08/2002)
Got mastectomy 6rds of Epirubicin/Taxotere (like to call it new hairstyle on soc.sec. costs) 35rds. of rads started and quit Zoladex (couldn´t handle it) still on Tam.
and last but not least: NED is my second name so far!

gretings across the channel!
Alice
  Reply With Quote
Old 01-26-2004, 02:10 AM   #2
Janet UK
Guest
 
Posts: n/a
Alice - great to hear from you. Very interested to hear about the dizziness - will watch out for that one. Delighted that you are NED. Best of luck with remainder of the treatment.
  Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 12:09 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007
free webpage hit counter